# SDR ASAA2015051011680

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 31,314 hours, 9,363 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ALPHA VANE LIGHT ILLUMINATED AND REMAINED ON DURING CRUISE. CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED. FOUND CB OPEN ON P18-3, C-3 HEATERS ALPHA VANE LT.  RESET CB REF MM 20-60-01.  TESTED LT ALPHA VANE HEATER REF FIM 30-31, TASK 804.  TESTS OK.  NO HISTORY 60 DAYS. GROUND VERIFICATION TEST SUCCESSFUL.
